MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES A0G11, STLTH FIBRA INSERT SZ 1 F/F 10/BX; DXC

APPLIED MEDICAL RESOURCES A0G11, STLTH FIBRA INSERT SZ 1 F/F 10/BX; DXC
Model Number A0G11
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/30/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has received the incident device and the product has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of the investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.There is no report of serious injury or death associated with this event.
 
Event or Problem Description
"unknown- it was during preparation prior to clinical use." "event description: (on (b)(6) 2016) during preparation prior to clinical use;  a nurse tried to attach the insert to a clamp, however; the insert was broken unfortunately. the broken sample lot# is 1250513 or 1253684.Because a few packages from lot#1250513 and lot#1235684 had been opened at the same time for the preparation, it is difficult to identify which was the complaint lot#. no health damage has been reported with the patient.Please investigate the possible root cause.Comments from cosmotec: one (1) piece of insert was returned from the customer.We confirmed the device and found that the insert plastic part is broken.The sample will be returned to applied medical.Please investigate the possible root cause." type of intervention: "unknown." patient status: "no health damage has been reported with the patient.".
 
Additional Manufacturer Narrative
Investigation summary: the event unit was returned for evaluation.Upon visual inspection, engineering confirmed that one of the tabs located on the proximal end of the insert was damaged, which would affect the unit's ability to attach to the clamp.It is likely that the root cause of the event was improper technique during installation of the insert, as this can cause damage to the tabs and make it unable to remain attached to the clamp.The instructions for use (ifu) states, "to place an insert, slide the tip of the clamp into the closed end of the insert.Press the insert onto the clamp by applying pressure at the tip and sliding the thumb across the insert towards the proximal end." applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary to ensure the performance and safety of its products.

Brand Name
A0G11, STLTH FIBRA INSERT SZ 1 F/F 10/BX
Common Device Name
DXC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5837191
Report Number2027111-2016-00550
Device Sequence Number18981954
Product Code DXC
UDI-Device Identifier00607915114794
UDI-Public(01)00607915114794(17)200708(30)01(10)1250513
Combination Product (Y/N)N
PMA/510(K) Number
K950492
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/08/2020
Device Model NumberA0G11
Device Catalogue Number100736601
Device Lot Number1250513
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/01/2016
Supplement Report FDA Received Date05/11/2017
Patient Sequence Number1